# SDR CALA9601921

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR SUPPORT CORRODED AT STA 951, 12 INCHES RIGHT OF CENTER AND CABIN FLOOR SUPPORT CORRODED AT STA 951, 20 INCHES FROM RIGHT SIDEWALL.  REPAIRS WERE FABRICATED AND INSTALLED IAW ECRA 5310-03381.
